Please use this identifier to cite or link to this item:
Title: Improving the radius of convergence for the traub’s method for multiple roots
Authors: Argyros I.K.
George S.
Issue Date: 2020
Citation: Communications on Applied Nonlinear Analysis Vol. 27 , 3 , p. 1 - 10
Abstract: The aim of this paper is to find the radius of convergence of Traub’s method for solving nonlinear equations with roots of multiplicity greater or equal to one under conditions more general than in earlier studies. This way we expand the applicability of Traub’s method. © 2020, International Publications. All rights reserved.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.